# SDR FDEA202507251318

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA73237
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND OVERWING FLOOR BEAM UPPER   FLANGE AT STATION 1275, X=103 FOUND CRACK INDICATION APPROXIMATELY 0.1 INCH. HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND OVERWING FLOOR BEAM UPPER   FLANGE AT STATION 1275 X=103 CRACK INDICATION APPROXIMATELY 0.1 INCH WORK   ACCOMPLISHED IN ACCORDANCE WITH EA# 1-5310-T0384229 P1. TITLE: FUSELAGE - MAINFRAME -   MAIN DECK CARGO OVERWING FLOOR BEAM UPPER HORIZONTAL FLANGE CRACK REPAIR AT   STATION 1275.25 X=-103. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
